# SDR AUS20040400

- Difficulty date: May 12, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- Propeller: Mcauly 3GFR34C701
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 312313102
- Condition: Cracked
- Location: Turbine Section
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COMPRESSOR TURBINE BLADES (3 OFF) CRACKED.  CRACKS EMANATE FROM BLADE TIP RADIALLY TOWARDS BLADE ROOT. CRACK LENGTHS UP TO APPROXIMATELY 7MM (0.27IN). FOUND DURING BOROSCOPE INSPECTION.
